I just moved countries and I have back acne which is worrying me every single day.
In November my dermatologist prescribed me these medications and mentioned that I have Truncal Acne:
Doxy 1 LDR 100 (1 daily after dinner)
Zatherine gel or Facelin - A gel (apply daily before bath, keep it for 15 -30 mins)
Calosoft (Apply at night before bed)
After using these medicines, I started having some stomach problems in a month or so and since then I have stopped. Is there a way to cure this? Or should I keep using the dosage given by the doctor? Or does someone have a better solution?
Back and shoulder acne are quite difficult to treat compared to acne on other parts of the body. Thoroughly wash your body everyday, especially the back and shoulder part using a back brush and frequently change your bed sheet, as it is conducive for bacterial growth. Engage in a diet that is low in sugar and fat but is rich in vitamins. This prevents acne by preventing the buildup of excess oil on the skin.Also refrain from touching or squeezing your shoulder acne. Also try to keep your hair free of dandruff by using good antidandruff shampoos. You can also apply benzoyl peroxide creams or clindamycin cream on the acne.
If the symptoms persist, then oral antibiotics may be needed. You had been prescribed them (doxy) before but when you take oral antibiotics, ensure to include probiotics in your diet or eat plenty of yoghurt or curd.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.